MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP RECONSTRUCTION PLATE 6 HOLES/84; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP RECONSTRUCTION PLATE 6 HOLES/84; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 245.061
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent removal of two (2) plates, five (5) unknown cortex screws and eight (8) unknown locking screws due to one of the plates was broken.No patient consequence reported.This report is for one (1) 3.5mm lcp reconstruction plate 6 holes/84mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5 LCP RECONSTRUCTION PLATE 6 HOLES/84
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12309942
Report Number2939274-2021-04609
Device Sequence Number17160403
Product Code KTT
UDI-Device Identifier10886982169594
UDI-Public(01)10886982169594
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.061
Device Catalogue Number245.061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCP RECONSTRUCTION PLATE 7 HOLES/98; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING